Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 7, Issue 1

Issues

Recognition of the simple groups L3(q) by element orders

Andrei V. Zavarnitsine
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.2003.044

About the article

Published Online: 2006-01-23

Published in Print: 2003-12-09


Citation Information: Journal of Group Theory, Volume 7, Issue 1, Pages 81–97, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.2003.044.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A. V. Vasil’ev, M. A. Grechkoseeva, and A. M. Staroletov
Siberian Mathematical Journal, 2011, Volume 52, Number 1, Page 30
[2]
M. A. Grechkoseeva and D. V. Lytkin
Siberian Mathematical Journal, 2012, Volume 53, Number 4, Page 645
[3]
A. V. Vasil’ev and E. P. Vdovin
Algebra and Logic, 2011, Volume 50, Number 4, Page 291
[4]
Jinshan Zhang, Jiangtao Shi, and Zhencai Shen
Journal of Group Theory, 2010, Volume 13, Number 6
[5]
G. Y Chen, V. D Mazurov, W. J Shi, A. V Vasil'ev, and A. Kh Zhurtov
Journal of Group Theory, 2007, Volume 10, Number 1
[6]
A. V. Zavarnitsine
Siberian Mathematical Journal, 2008, Volume 49, Number 2, Page 246
[7]
M. A. Grechkoseeva
Algebra and Logic, 2008, Volume 47, Number 4, Page 229
[8]
V. D. Mazurov and G. Y. Chen
Algebra and Logic, 2008, Volume 47, Number 1, Page 49
[9]
A. V. Zavarnitsine
Algebra and Logic, 2006, Volume 45, Number 4, Page 220
[10]
M. S. Lucido and A. R. Moghaddamfar
Siberian Mathematical Journal, 2006, Volume 47, Number 1, Page 86
[11]
A. V. Vasil’ev
Siberian Mathematical Journal, 2005, Volume 46, Number 3, Page 396
[12]
A. V. Zavarnitsin
Algebra and Logic, 2006, Volume 45, Number 2, Page 106

Comments (0)

Please log in or register to comment.
Log in